# SDR SWIA201440325

- Difficulty date: November 20, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 30,731 hours, 21,761 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVONICS DOOR OPENING SURROUND STRUCTURE FWD SIDE HAS CHAFFING WHERE DOOR SEAL MEETS ACFT STRUCTURE, AFT OF FS364.00, FROM STR 25L TO STR 25R, C-CHECK, RO 12/10/14.  BLENDED CHAFING AREA ON FUSELAGE INNER SKIN SURFACE AT FWD SIDE OF AVIONICS BAY DOOR CUTOUT REF REO.  AREA IS WITHIN LIMITS.
